MathSciNet Relay Station
MathSciNet bibliographic data
MR2658340 (2011k:60227) 60H30 (46G12 46N30 60J45)
Ambrosio, Luigi; Miranda, Michele, Jr.; Maniglia, Stefania; Pallara, Diego Towards a theory of BV functions in abstract Wiener spaces. Phys. D 239 (2010), no. 15, 1458–1469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement